# SDR 96ZZZM1565

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICLK
- Make and model: Boeing 737-2P6
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT FOUND INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE, SOCKET AND LAMP.
